Non-zero constant Jacobian polynomial maps of $ℂ²$

Volume 71 / 1999

Nguyen Chau Annales Polonici Mathematici 71 (1999), 287-310 DOI: 10.4064/ap-71-3-287-310


We study the behavior at infinity of non-zero constant Jacobian polynomial maps f = (P,Q) in ℂ² by analyzing the influence of the Jacobian condition on the structure of Newton-Puiseux expansions of branches at infinity of level sets of the components. One of the results obtained states that the Jacobian conjecture in ℂ² is true if the Jacobian condition ensures that the restriction of Q to the curve P = 0 has only one pole.


  • Nguyen Chau

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image